Skip directly to content

FAQS

 
Is Anadin suitable for children?

Anadin Paracetamol may be taken by children aged 6 years and over.

Children 6 to 12 years of age:

Take ½ to 1 tablet up to 4 times a day with at least 4 hours between each dose Do not exceed 4 tablets in 24 hours.

 
What ingredients are in Anadin product range?

There are various ingredients used throughout the Anadin range, including  aspirin, ibuprofen, paracetamol and caffeine.

Visit Our Products page for full detail of our products and respective ingredients.

 
Can I take Anadin if I’m allergic to aspirin?

If you are allergic to aspirin you should not take any of the following Anadin products that contain aspirin or ibuprofen:

If you are allergic to aspirin you may take Anadin Paracetamol or use Anadin Flexible Heat Patch.

 
Do any of the Anadin products contain lactose (milk sugar)?

The following products are lactose free:

 
Can I take Anadin if I’m pregnant or breastfeeding?

Before taking any medicine whilst pregnant or breastfeeding, you should get advice from your midwife or GP.

 
Do any of the Anadin products contain gluten?

Anadin Ultra (formerly Anadin LiquiFast) and Anadin Period Pain may contain a small amount of gluten from an ingredient (sorbitol) derived from cereals in the capsule shell.

The following products are gluten free and are suitable for those who have gluten intolerance (coeliacs disease):

 
Do any of the Anadin products contain gelatin?

Anadin Ultra (formerly Anadin LiquiFast) and Anadin Period Pain contain beef gelatin in the capsule shell.

 

No, Anadin Flexible Heat Patch does not contain any medication. It provides therapeutic heat that can be used as an alternative to oral painkillers, or can be used alongside oral painkillers for additional pain relieving effects.

 
Can I use Anadin Flexible Heat Patch with other Anadin products?

Yes.

 
Is Anadin suitable for vegetarians?

Anadin Joint Pain, Anadin Ultra (formerly Anadin LiquiFast) and Anadin Period Pain are not suitable for vegetarians.

The following products are suitable for vegetarians:

 
What is aspirin and how does it work?

Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs).

It works by blocking the production of pain causing chemicals at the point of injury. It helps to relieve pain (analgesic properties), reduce inflammation (anti-inflammatory properties) and reduce high temperatures and fever (antipyretic properties).

 
What is ibuprofen and how does it work?

Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs).

It works by blocking the production of pain causing chemicals at the point of injury. It helps to relieve pain (analgesic properties), reduce inflammation (anti-inflammatory properties) and reduce high temperatures and fever (antipyretic properties).

 
What is paracetamol and how does it work?

Paracetamol is a painkiller that works by blocking the production of pain causing chemicals, making the body less aware of the pain or injury. It helps to relieve pain (analgesic properties) and reduce high temperatures and fever (antipyretic properties).

 
What is the purpose of caffeine in Anadin Extra and Anadin Original?

Caffeine increases the pain-relieving effect of the product (analgesia adjuvant). It is known that combinations of an analgesic and caffeine provide a faster onset of action and/or enhanced pain relief effect of the analgesic.